# SDR 20010328CW008

- Difficulty date: February 24, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N27574
- Make and model: Bell 206B
- Aircraft serial: 2562
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 6887190
- Part serial: CAE834168
- Condition: Making Metal
- Location: Engine Bay
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE CHIP ILLUMINATED ON CAUTION PANEL.
